There is a simple arc joining any two Morse-Smale flows
Trois études en dynamique qualitative, Astérisque, no. 31 (1976), 27 p.
@incollection{AST_1976__31__15_0,
     author = {Newhouse, S. and Peixoto, Mauricio Matos},
     title = {There is a simple arc joining any two {Morse-Smale} flows},
     booktitle = {Trois \'etudes en dynamique qualitative},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31},
     year = {1976},
     zbl = {0324.58012},
     mrnumber = {516405},
     language = {en},
     url = {http://www.numdam.org/item/AST_1976__31__15_0/}
}
TY  - CHAP
AU  - Newhouse, S.
AU  - Peixoto, Mauricio Matos
TI  - There is a simple arc joining any two Morse-Smale flows
BT  - Trois études en dynamique qualitative
AU  - Collectif
T3  - Astérisque
PY  - 1976
DA  - 1976///
IS  - 31
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1976__31__15_0/
UR  - https://zbmath.org/?q=an%3A0324.58012
UR  - https://www.ams.org/mathscinet-getitem?mr=516405
LA  - en
ID  - AST_1976__31__15_0
ER  - 
Newhouse, S.; Peixoto, Mauricio Matos. There is a simple arc joining any two Morse-Smale flows, dans Trois études en dynamique qualitative, Astérisque, no. 31 (1976), 27 p. http://www.numdam.org/item/AST_1976__31__15_0/

[1] R. Abraham and J. Robbin, Transversal Mappings and Flows, Benjamin, New York, 1967. | MR 240836 | Zbl 0171.44404

[2] J. Cerf, Sur les diffeomorphismes de la sphère de dimension trois, Springer Lecture notes in Math., 53, 1968. | Article | MR 229250 | Zbl 0164.24502

[3] J. Cerf, La stratification naturelle des espaces de fonctions differentiables réelles et le théorème de la pseudo-isotopie, Publ. IHES, n° 39, 1970. | EuDML 103910 | MR 292089 | Zbl 0213.25202

[4] G. Fleitas, On the classification of flows and manifolds in dimension two and three. Thesis, IMPA, Rio de Janeiro, Brazil, 1972.

[5] M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. Symp. in Pure Math. XIV, Global Analysis, AMS, Providence, R.I. 1970. | Article | MR 271991 | Zbl 0215.53001

[6] M. Hirsch, C. Pugh, and M. Shub, Invariant manifolds, to appear. | MR 501173 | Zbl 0355.58009

[7] M. Irwin, On the stable manifold theorem, Bull. London Math. Soc. 2 (1970), pp. 196-198. | Article | MR 271992 | Zbl 0198.56802

[8] K. Meyer, Energy functions for Morse-Smale systems, Amer. J. of Math. 90, 1968, p. 1031. | Article | MR 239220 | Zbl 0219.58004

[9] J. Milnor, Lectures on the h-cobordism theorem, Princeton Math. Notes, Princeton, N.J., 1965. | MR 190942 | Zbl 0161.20302

[10] S. Newhouse, Hyperbolic limit sets, Trans. AMS, Vol. 167 (May, 1972), p. 125. | Article | MR 295388 | Zbl 0239.58009

[11] S. Newhouse, and J. Pallis, Bifurcations of Morse-Smale dynamical systems, Proc. Symp. on Dyn. Sys., Salvador, Brazil, 1971. | Zbl 0279.58011

[12] J. Palis, On the Morse-Smale dynamical systems, Topology 8, 1969, p. 385. | Article | MR 246316 | Zbl 0189.23902

[13] J. Palis and S. Smale, Structural Stability theorems, Proc. AMS symp. in Pure Math. Vol. XIV, Global Analysis, Providence, RI, 1970, p. 223. | Article | Zbl 0214.50702

[14] M. M. Peixoto, On the classification of flows on two manifolds. Proc. Symp. on Dyn. Sys., Salvador, Brazil, 1971. | Zbl 0299.58011

[15] J. Singer, Three dimensional manifolds and their Heegaard diagrams. Trans. Am. Math. Soc. 35 (1933), 88. | Article | MR 1501673 | Zbl 0006.18501

[16] S. Smale, Morse inequalities for a dynamical system, Bull. AMS 66 (1960) p. 43. | Article | MR 117745 | Zbl 0100.29701

[17] S. Smale, On gradient dynamical systems, Ann. of Math. 74 (1961), p. 199. | Article | MR 133139 | Zbl 0136.43702

[18] S. Smale, The Ω-stability theorem, Proc. AMS Symp. in Pure Math. Vol. XIV, Global Analysis, Providence, R.I., 1970, p. 289. | Article | MR 271971 | Zbl 0205.54104

[19] J. Sotomayor, Estabilidade estructural de primeira ordern e variedades de Banach. Thesis, IMPA, Rio de Janeiro, Brazil, 1964.

[20] J. Sotomayor, Generic one parameter families of vector fields on two dimensional manifolds. Publ. Math. I.H.E.S., to appear. | EuDML 103932 | MR 339279 | Zbl 0279.58008

[21] J. Sotomayor, Generic bifurcations of dynamical systems, Proc. of Symp. on Dyn. Sys., Salvador, Brazil, 1971. | MR 339280 | Zbl 0296.58007

[22] J. Sotomayor, Structural Stability and bifurcation theory. Proc. of Symp. on Dyn. Syst. Salvador, Brazil, 1971. | Zbl 0293.34081

[23] R. Thom, Quelques propriétés globales des variétés differentiables. Commun. Math. Helv. 28 (1954), 17-86. | Article | EuDML 139072 | MR 61823 | Zbl 0057.15502

[24] R. Thom, Stabilite Structurelle et morphogénèse. W.A. Benjamin. New York, 1972. | MR 488155